# SDR FDEA201006071855

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: ARB124911
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY UPPER JOINT PLATE IS CRACKED AT XFS 669.  R & R JOINT PLATE AT LT WING L/E STA XFS 669 IAW SRM 51-33-01, VOL II AND SRM 51-35-01, VOL II.
